Do some types of birth control make you loose your hair? Lately my hair has been comming out whenever I brush or shower a lot more than usual and I read somewhere that it can....I just started birth control a week ago
Mini pills (progestin only) are more likely to cause excessive hair growth or loss than regular pills, but that doesn't mean it cannot happen to you. Also know that different times of the year we shed more hairs and skin than others, so it could be shedding. It is worries you please contact your doc.
I have been on ovcon50 for three months and I have been losing my hair everytime I simply scratch my head! I wake up in the morning and it looks like I have lost 70 hairs!!! So I am hoping it is because of these pills, also I read yesterday that is you are low on iron this will happen, and I know for sure I have been anemic since I had my baby 4 months ago. So I decided to take a flinstone chewable with iron everyday from now on, I am hoping it will stop soon too!!
I have been on birth control for about 7 months now and I too noticed hair loss in the first few months. But mine slowd down, and I believe it stopped.. My hair is much thinner now. But im not complaning, I had thick hair to start with.. But you should be fine